| Model Number |
178093 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the device was found to have a broken tip upon opening the packaging.There was no visible damage on the exterior of the shipping container or packaging itself.